MathSciNet Relay Station
MathSciNet bibliographic data
MR2275560 (2007i:92056) 92D25 (35J55)
Wang, Mingxin Stationary patterns caused by cross-diffusion for a three-species prey-predator model. Comput. Math. Appl. 52 (2006), no. 5, 707–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement